3 thoughts on “NIU Shooter’s Girlfriend: “He did stop taking Prozac” & sent her ‘The Antichrist’

  1. Caralyn Percy

    When will the doctor’s or psychiatrists who prescribe these drugs be brought to justice, huh? When? Because there are studies and constant life and DEATH examples of what happens when these guys are put on psych drugs and the havoc they wreak when they come off suddenly.

    How many more hospitalizations, suicides and murders will it take before the families of the victims rise up and demand that the ‘drug pushers’ be brought before the law?

  2. Birgitta

    I think the problem is coming off of the SSRI’s suddenly. I agree that they could supress the demons, having left my medication behind when I went to a foreign country and not being able to get more for at least two weeks. It was a horrible experience but I never felt like going on a murderous rampage. Maybe a better monitoring of patients who are on the drugs? I don’t know, but I do know that not everyone who takes these meds are sociopaths and their doctors are not all ‘drug pushers’.

  3. tobefree

    Birgitta,

    Certainly, only a small percentage of SSRI users are sociopaths. They generally fit a certain profile. And many SSRI users are also not suicidal. To have a strong desire to kill others or oneself generally requires murder or self-murder demons that would drive the person to do things he or she would otherwise not do. And the medical establishment generally pooh poohs anything they can’t verify scientifically.

    Kazmierczak’s girlfriend said that Kazmierczak “cut himself.” Most SSRI users probably don’t cut themselves. But if they do, it’s probably partly due to self-hate and/or self-murder demons that they’re struggling with.

    When doctors prescribe selective serotonin reuptake inhibitors to patients that have serious demonic oppression issues, they’re not dealing with the root of the problem (the hate, anger, unforgiveness, etc.), which may only get worse in this conscience suppressed state of being.

    And then if the SSRI user goes off the inhibitors cold turkey, the full feelings of everything could hit him/her all at once, and they can act out on what they feel inside.

    Jeff Fenske

Leave a Reply